Regularity in Morrey Spaces of Strong Solutions to...

Regularity in Morrey Spaces of Strong Solutions to Nondivergence Elliptic Equations withVMOCoefficients

Dashan Fan, Shanzhen Lu, Dachun Yang
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
5
Language:
english
Pages:
16
Journal:
Georgian Mathematical Journal
DOI:
10.1023/b:geor.0000008114.52420.af
Date:
September, 1998
File:
PDF, 552 KB
english, 1998
Conversion to is in progress
Conversion to is failed